# SDR DALA2024052605517

- Difficulty date: May 24, 2024
- Submitted: May 26, 2024
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31922
- Aircraft time: 34,147 hours, 12,953 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3810 -DIV- DIVERTED TO DTW DUE TO LEFT ENGINE FIRE DETECTION FAULT LIGHT ILLUMINATED. B LOOP ON MEL. CORRECTIVE ACTION: REPLACED NBR 1 ENGINE RIGHT CORE DETECTOR LOOP PER B737 AMM 27-11, HARNESS MW0326. (LP 5618948)
